MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Lot Number 0033442861
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that an versacross access solution was selected use during a cardiac ablation procedure.Prior to the procedure, it was observed that the outer box was damaged (tear/holed).Once the outer box was opened in attempted to use the internal product, the internal package was also observed to be damaged.The lab staff noted that the damaged from outer box caused the damage to the inner pouch and the sterility of the device was compromised.Thus, the procedure was completed with an alternative device.No patient complications were reported.The device is expected to be returned for analysis.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key19655330
Report Number2124215-2024-40659
Device Sequence Number12446955
Product Code DXF
UDI-Device Identifier00685447011828
UDI-Public00685447011828
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Lot Number0033442861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/02/2024
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown